# SDR SIMA200510807

- Difficulty date: April 16, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 2700 · Flight Control System
- Part: Cartridge
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTED IN CRUISE, THE GUST LOCK LIGHT CAME ON AND LANDED AT THE NEAREST AIRPORT WITH NO PROBLEMS.  ADJUSTED GUST LOCK SPRING CARTIRIDGE MECHANISM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
